advertisement
Question
Posted by: worried | 2012/04/01

arv''s

hi doc, i am about 6 months pregnant and just started arv *tenofovir, efavirenz 600 and lamivudine, and i developed a itchy rush on friday n my gp said its side effects, is there a cream like allergex or something i can take for the itchyness

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Ask your doctor for a prescription for Aterax, if there is no contra-indications.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement